# SDR CA110914012

- Difficulty date: September 14, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Amd FALCON2000EX
- Aircraft time: 2,116 hours
- Engine: Pwc PW308C
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031749001
- Condition: Leaking
- Location: Hyd System
- Part time: 2,041 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT A FAN BALANCE/VIBE SURVEY ON NR 1 ENGINE, IT WAS NOTED THAT THE HYD PUMP WAS "WEEPING" SOME HYD FLUID AT CASE SPLIT LINE AND AROUND PAD AREA.  ALSO, WHILE OPERATING, YOU COULD NOT STAND TO WRAP YOUR HAND AROUND THE PX LINE DUE TO A VERY PRONOUNCED VIBRATION PULSE IN THE LINE.  WHEN COMPARING IT TO THE RT PUMPS WHEN RUNNING, IT WAS AT A MUCH HIGHER LEVEL.  OUR CONCERN WAS CONTINUEOUS OPERATION MIGHT RESULT IN A LINE FAILURE/FRACTURE OR AN INTERNAL FAILURE THAT WOULD CONTAMINATE THE HYD SYSTEM.
